A Kratzel's integral transformation of distributions

  1. Javier Amós Barrios García
  2. Jorge Juan Betancor Pérez
Collectanea mathematica

ISSN: 0010-0757

Year of publication: 1991

Volume: 42

Fascicle: 1

Pages: 11-32

Type: Article

More publications in: Collectanea mathematica


In this paper we study an integral transformation introduced by E. Kratzel in spaces of distributions. This transformation is a generalization of the Laplace transform. We employ the usually called kernel method. Analyticity, boundedness, and inversion theoremes are established for the generalized transformation.